# SDR CALA2012041100254

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 44,345 hours, 15,571 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0129
- Condition: Out Of Adjust
- Location: Te Flaps
- Part time: 44,334 hours, 15,557 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK BELOW FLAPS 1.  WOULD NOT MOVE USING ALTERNATE METHOD WITH QRH.  TROUBLESHOT PER FIM 27-57-00-810-801, 27-51-00-810-823.  R & R PSEU PER 27-51-01, ALSO REMOVED AND REPLACED RT ALP POSITION TRANSMITTER PER A MM 27-58-01.  ADJUSTED AND TESTED PER AMM 27-58-01-820-801.  SYSTEMS CHECKED NORMAL, NO FAULTS.
